# SDR AWXA200200330

- Difficulty date: March 29, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 50,770 hours, 36,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410104
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1 INCH CRACK WAS FOUND ON THE CABIN FLOORBEAM UPPER TEE CHORD AND WEB AT BS 660, LBL 0.07.  MAINTENANCE FABRICATED AND INSTALLED REPAIR PARTS IAW AWA ER 03-5717-02098-KB1.
